Alert archive / Florida / Red Flag Warnings in 2008
Red Flag Warning 33, NWS Tallahassee, FL
NWS Tallahassee, FL issued this red flag warning at Mar 11, 2008, 1:38 PM CDT for 16 counties in Florida. It took effect at Mar 12, 2008, 1:00 PM CDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 11, 2008, 1:38 PM CDT (18:38 UTC)
- In effect from
- Mar 12, 2008, 1:00 PM CDT
- Expired
- Mar 12, 2008, 7:00 PM CDT
- In force
- 6 hr
- Issued by
- NWS Tallahassee, FL
Counties Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL
The radar
The Tallahassee radar (KTLH), 32 km from the middle of the area, began a volume at 18:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 6.6 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1376 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 51 m²/s²
- 0-3 km storm-relative helicity
- 81 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KTAE 111838 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 238 PM EDT TUE MAR 11 2008 ...RED FLAG WARNING IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 8 PM EDT /7 PM CDT/ WEDNESDAY FOR THE FLORIDA PANHANDLE AND BIG BEND FOR LOW RELATIVE HUMIDITY... ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING FOR MUCH OF THE FLORIDA PANHANDLE AND BIG BEND FOR LOW RELATIVE HUMIDITY... .A DRY AIRMASS WILL COMBINE WITH AFTERNOON HEATING TO PRODUCE LOW RELATIVE HUMIDITY WEDNESDAY AND THURSDAY AFTERNOONS. FLZ007-009>011-013-016>019-026>029-034-121130- /O.UPG.KTAE.FW.A.0030.080312T1800Z-080312T2300Z/ /O.NEW.KTAE.FW.W.0033.080312T1800Z-080313T0000Z/ /O.NEW.KTAE.FW.A.0031.080313T1800Z-080314T0000Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE- 238 PM EDT TUE MAR 11 2008 /138 PM CDT TUE MAR 11 2008/ ...RED FLAG WARNING IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 8 PM EDT /7 PM CDT/ WEDNESDAY... ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 8 PM EDT /7 PM CDT/ WEDNESDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING. THE RELATIVE HUMIDITY WILL DROP BELOW 35 PERCENT IN THE EARLY AFTERNOON WEDNESDAY...AND REMAIN BELOW 35 PERCENT FOR AT LEAST 4 CONSECUTIVE HOURS. SIMILAR CONDITIONS ARE POSSIBLE THURSDAY AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY AND WARM TEMPERATURES CAN ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ012-014-015-121130- /O.UPG.KTAE.FW.A.0030.080312T1800Z-080312T2300Z/ /O.NEW.KTAE.FW.W.0033.080312T1800Z-080313T0000Z/ BAY-GULF-FRANKLIN- 238 PM EDT TUE MAR 11 2008 /138 PM CDT TUE MAR 11 2008/ ...RED FLAG WARNING IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 8 PM EDT /7 PM CDT/ WEDNESDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 8 PM EDT /7 PM CDT/ WEDNESDAY. THE RELATIVE HUMIDITY WILL DROP BELOW 35 PERCENT IN THE EARLY AFTERNOON WEDNESDAY...AND REMAIN BELOW 35 PERCENT FOR AT LEAST 4 CONSECUTIVE HOURS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY AND WARM TEMPERATURES CAN ENHANCE FIRE GROWTH POTENTIAL. $$ FOURNIER
2 follow-up statements
000 WWUS82 KTAE 120821 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 421 AM EDT WED MAR 12 2008 ...A RED FLAG WARNING REMAINS IN EFFECT THIS AFTERNOON FOR ALL OF THE FLORIDA PANHANDLE AND BIG BEND...EXCEPT GULF AND FRANKLIN COUNTIES...FOR LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... ...A FIRE WEATHER WATCH REMAINS IN EFFECT ON THURSDAY AFTERNOON FOR THE SAME AREAS EXCLUDING BAY COUNTY FOR POTENTIAL LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... .DISCUSSION...A RIDGE OF HIGH PRESSURE WILL BUILD IN ACROSS THE REGION TODAY AND THURSDAY...PROVIDING THE AREA WITH DRIER AIR BUT STILL SEASONABLE AFTERNOON HIGH TEMPERATURES. THIS COMBINATION WILL LIKELY RESULT IN RED FLAG CONDITIONS ACROSS A GOOD PORTION OF THE FLORIDA BIG BEND AND PANHANDLE EACH DAY...BEFORE INCREASING MOISTURE AND RAIN CHANCES RETURN FOR FRIDAY. FLZ014-015-120930- /O.CAN.KTAE.FW.W.0033.080312T1800Z-080313T0000Z/ GULF-FRANKLIN- 421 AM EDT WED MAR 12 2008 /321 AM CDT WED MAR 12 2008/ ...RED FLAG WARNING IS CANCELLED FOR GULF AND FRANKLIN COUNTIES FOR TODAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED FLAG WARNING. HOWEVER...AFTERNOON RELATIVE HUMIDITIES MAY APPROACH 35 PERCENT AWAY FROM THE COAST BOTH TODAY AND THURSDAY. $$ FLZ007-009>011-013-016>019-026>029-034-130000- /O.CON.KTAE.FW.W.0033.080312T1800Z-080313T0000Z/ /O.CON.KTAE.FW.A.0031.080313T1800Z-080314T0000Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE- 421 AM EDT WED MAR 12 2008 /321 AM CDT WED MAR 12 2008/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ THIS AFTERNOON TO 8 PM EDT /7 PM CDT/ THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ THIS AFTERNOON TO 8 PM EDT /7 PM CDT/ THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT ON THURSDAY AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY AND WARM TEMPERATURES CAN ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ012-130000- /O.CON.KTAE.FW.W.0033.080312T1800Z-080313T0000Z/ BAY- 321 AM CDT WED MAR 12 2008 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM CDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM CDT THIS EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY AND WARM TEMPERATURES CAN ENHANCE FIRE GROWTH POTENTIAL. $$ 17-GOULD
000 WWUS82 KTAE 121927 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 327 PM EDT WED MAR 12 2008 ...A RED FLAG WARNING REMAINS IN EFFECT THIS AFTERNOON FOR INLAND PORTIONS OF THE FLORIDA PANHANDLE AND BIG BEND DUE TO EXPECTED FOUR HOUR DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... ...A RED FLAG WARNING IS NOW IN EFFECT ON THURSDAY AFTERNOON FOR THE FLORIDA BIG BEND AND INLAND PORTIONS OF THE FLORIDA PANHANDLE DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... .A RIDGE OF HIGH PRESSURE WILL BUILD IN ACROSS THE REGION TONIGHT AND THURSDAY...PROVIDING THE AREA WITH DRIER AIR BUT STILL SEASONABLE AFTERNOON HIGH TEMPERATURES. TODAYS WARNING IS IN DOUBT AS DURATIONS SHOULD ONLY BARELY MEET THE MINIMUM DURATION REQUIREMENT OF FOUR HOURS OF RELATIVE HUMIDITY BELOW 35 PERCENT. CONFIDENCE IS HIGHER THAT DURATIONS WILL BE MET ON THURSDAY...SO THE WATCH HAS BEEN UPGRADED TO A WARNING FOR THAT DAY. FLZ034-131130- /O.CAN.KTAE.FW.W.0033.000000T0000Z-080313T0000Z/ /O.UPG.KTAE.FW.A.0031.080313T1800Z-080314T0000Z/ /O.NEW.KTAE.FW.W.0034.080313T1700Z-080313T2300Z/ DIXIE- 327 PM EDT WED MAR 12 2008 ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 7 PM EDT THURSDAY... ...RED FLAG WARNING IS CANCELLED FOR TODAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 7 PM EDT THURSDAY. THE RED FLAG WARNING FOR TODAY HAS BEEN CANCELLED AS CRITICAL DURATIONS OF LOW RELATIVE HUMIDITY WILL NOT BE REACHED. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY AND WARM TEMPERATURES CAN ENHANCE FIRE GROWTH POTENTIAL. $$ FLZ012-122030- /O.CAN.KTAE.FW.W.0033.000000T0000Z-080313T0000Z/ BAY- 227 PM CDT WED MAR 12 2008 ...RED FLAG WARNING IS CANCELLED FOR TODAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED FLAG WARNING AS CRITICAL DURATIONS OF LOW RELATIVE HUMIDITY WILL NOT BE REACHED. $$ FLZ007-009>011-013-016>019-026>029-131130- /O.UPG.KTAE.FW.A.0031.080313T1800Z-080314T0000Z/ /O.NEW.KTAE.FW.W.0034.080313T1700Z-080313T2300Z/ /O.CON.KTAE.FW.W.0033.000000T0000Z-080313T0000Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- 327 PM EDT WED MAR 12 2008 /227 PM CDT WED MAR 12 2008/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 7 PM EDT /6 PM CDT/ THURSDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 7 PM EDT /6 PM CDT/ THURSDAY. A RED FLAG WARNING ALSO REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY AND WARM TEMPERATURES CAN ENHANCE FIRE GROWTH POTENTIAL. $$ 18-WOOL
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Mar 11, 1:12 PM CDT, 26 minutes earlier.
Area forecast discussion, Mar 11, 1:12 PM CDT, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
212 PM EDT TUE MAR 11 2008
.SYNOPSIS...RADAR IMAGERY AND SURFACE DATA SHOW LIGHT TO
OCCASIONALLY MODERATE RAIN MOVING EAST NORTHEAST ACROSS SOUTHEAST
ALABAMA AND SOUTHWEST GEORGIA. THIS RAIN HAS HELD TOGETHER QUITE
WELL ACROSS OUR NORTHERN COUNTIES...AND SHOULD CONTINUE TO DO SO
THROUGH THE AFTERNOON/EARLY EVENING HOURS. SOME LIGHT SPRINKLES ARE
OCCURRING IN NORTH FLORIDA...BUT WE COULD ALSO SEE SOME VERY LIGHT
RAIN IN NORTH FLORIDA AS WELL. TEMPERATURES HAVE WARMED IN THE
SOUTHEASTERN BIG BEND INTO THE LOWER 70S...WHILE IN THE NORTHWESTERN
CWA TEMPERATURES ARE RIGHT AROUND 60 DEGREES.
&&
.SHORT TERM...QUICK MOVING PATTERN CONTINUES ACROSS THE CONUS WITH A
SERIES OF IMPULSES MOVING THROUGH THE SOUTHEAST THROUGH THE
IMMEDIATE SHORT TERM. WHAT ONCE APPEARED AS A POSSIBLE WET FORECAST
FOR WEDNESDAY HAS REVERSED TO A COMPLETELY DRY FORECAST...DESPITE
THE PRESENCE OF A SHORTWAVE TROF MOVING THROUGH THE EASTERN GULF OF
MEXICO. VERY DRY AIR IS PROGGED TO SURGE IN FROM THE NORTHWEST ON
WEDNESDAY MORNING DROPPING DEWPOINTS INTO THE LOWER 30S BY AFTERNOON
AND LEAVING THE SHORTWAVE NO MOISTURE TO WORK WITH.
TEMPERATURES WILL BE QUITE COOL THURSDAY MORNING WITH TEMPERATURES
DIPPING INTO THE MID 30S IN THE FLORIDA BIG BEND. DONT EXPECT FROST
OR A FREEZE HERE...BUT IF THE INCOMING AIRMASS IS DRIER THAN
CURRENTLY ANTICIPATED...OPTIMAL RADIATIONAL COOLING CONDITIONS
COULD RESULT IN A FEW POCKETS IN THE SE FLA BIG BEND DROPPING BELOW
35 AND HAVING THE POTENTIAL FOR SOME FROST.
SURFACE HIGH PRESSURE REMAINS IN PLACE WEDNESDAY AND THURSDAY BEFORE
A DISTURBANCE TAKES SHAPE OVER THE MID SOUTH ON FRIDAY MORNING. THIS
SYSTEM ON FRIDAY HAS NOT BEEN MODELED WELL OVER THE LAST SEVERAL
MODEL CYCLES. THERE STILL IS CONSIDERABLE DISAGREEMENT OVER THE
EXACT PLACEMENT OF QPF AND WHETHER THERE WILL BE THUNDER. PLEASE SEE
THE LONG TERM DISCUSSION FOR MORE DETAILS ON THIS SYSTEM.
&&
.LONG TERM...THE NEXT SHORT WAVE TROUGH MOVES QUICKLY ACROSS THE
GULF COAST STATES ON FRI. BOTH THE 10/12Z EURO AND 11/00Z GFS NOW
DEPICT SPLIT IN MOISTURE AND LIFT, WITH THE BULK PASSING WELL N OF
THE CWFA, AND A SMALLER SURGE PASSING ACROSS THE FL PENINSULA. WILL
KEEP A LOW CHANCE POP FOR THE SE CWFA AND SLIGHT CHANCE ELSEWHERE.
THE UPSTREAM SHORT WAVE IS STRONGER, AND ITS DYNAMICS MAY BE
SUFFICIENT TO OVERCOME MARGINAL MOISTURE AND INSTABILITY TO PRODUCE
A FEW SHOWERS ALONG THE COLD FRONT SAT AFTN/EVE. A DEEP LAYER RIDGE
AXIS OVER THE PLAINS STATES ON SUN SHIFTS E OF MS RIVER ON MON, THEN
MOVES INTO THE ATLANTIC ON TUE AS THE NEXT TROUGH AND SURFACE LOW
PRESSURE SYSTEM TAKES SHAPE ACROSS THE CENTER OF THE NATION. TEMPS
DURING THE PERIOD WILL AVERAGE SLIGHTLY ABOVE CLIMO LEVELS.
&&
.AVIATION...OCCASIONAL LIGHT RAIN AND/OR SPRINKLES WILL CONTINUE TO
AFFECT THE TAF SITES THROUGH EARLY THIS EVENING...ENDING FROM WEST
TO EAST. DESPITE THE RAIN THE PREVAILING CONDITIONS WILL BE
VFR...BUT BRIEF PERIODS OF MVFR VIS/CIGS ARE POSSIBLE. SKIES WILL
GRADUALLY CLEAR LATER TONIGHT AND WED MORNING...WITH FAIR
WEATHER...LIGHT N-NW WINDS (5-10 KT)...AND NO CIGS EXPECTED.
&&
.MARINE...LIGHT WINDS AND SEAS WILL BE IN STORE FOR THE NEXT COUPLE
OF DAYS. AN INCREASE IN THE PRESSURE GRADIENT ON FRIDAY WILL LEAD TO
INCREASING WINDS AND SEAS WITH THE POTENTIAL FOR SCEC CONDITIONS ON
FRIDAY EVENING. SCA CRITERIA COULD BE MET BRIEFLY ON SATURDAY. WINDS
AND SEAS WILL SLOWLY SUBSIDE ON SUNDAY DURING A BRIEF PERIOD OF HIGH
PRESSURE. WINDS AND SEAS WILL BUILD AGAIN ON MONDAY AHEAD OF AN
APPROACHING STORM SYSTEM.
&&
.FIRE WEATHER...AN INCOMING DRY AIRMASS WILL YIELD RED FLAG
CONDITIONS ACROSS NORTH FLORIDA ON WEDNESDAY. GEORGIA WILL NEED TO
BE MONITORED AS RELATIVE HUMIDITY VALUES WILL DROP BELOW 25 PERCENT
FOR A COUPLE OF HOURS ON WEDNESDAY. A LINGERING DRY AIRMASS ON
THURSDAY WILL KEEP RED FLAG CONDITIONS POSSIBLE ACROSS INLAND NORTH
FLORIDA. RED FLAG CONDITIONS WILL COME TO AN END ON FRIDAY AS MORE
MOISTURE RETURNS.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 46 72 36 74 46 / 10 0 0 0 0
PANAMA CITY 49 69 46 72 57 / 10 0 0 0 10
DOTHAN 41 71 41 75 51 / 10 0 0 0 10
ALBANY 42 71 40 76 48 / 10 0 0 0 0
VALDOSTA 48 72 40 76 47 / 20 0 0 0 0
CROSS CITY 47 73 39 75 50 / 20 0 0 0 0
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...RED FLAG WARNING FROM 2 PM EDT /1 PM CDT/ TO 8 PM EDT /7 PM
CDT/ WEDNESDAY FOR THE FOLLOWING ZONES: BAY...CALHOUN...
DIXIE...FRANKLIN...GADSDEN...GULF...HOLMES...INLAND
WALTON...JACKSON...JEFFERSON...LAFAYETTE...LEON...
LIBERTY...MADISON...TAYLOR...WAKULLA...WASHINGTON.
FIRE WEATHER WATCH FROM THURSDAY AFTERNOON THROUGH THURSDAY
EVENING FOR THE FOLLOWING ZONES: CALHOUN...DIXIE...
GADSDEN...HOLMES...INLAND WALTON...JACKSON...JEFFERSON...
LAFAYETTE...LEON...LIBERTY...MADISON...TAYLOR...WAKULLA...
WASHINGTON.
GM...NONE.
&&
AVIATION/FIRE WEATHER...FOURNIER
SHORT TERM/MARINE...GODSEY
LONG TERM...JAMSKIHazardous weather outlook, Mar 11, 3:12 AM CDT, 10 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 412 AM EDT TUE MAR 11 2008 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ730-750-755-765-770-775-121100- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 412 AM EDT TUE MAR 11 2008 /312 AM CDT TUE MAR 11 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. A WEAKENING UPPER LEVEL LOW PRESSURE SYSTEM WILL MOVE EASTWARD INTO THE REGION TODAY...AND WILL PRODUCE SCATTERED SHOWERS ACROSS THE AREA. NO THUNDERSTORMS ARE EXPECTED...AND TOTAL RAINFALL AMOUNTS SHOULD GENERALLY BE ONE TENTH OF AN INCH OR LESS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... HIGH PRESSURE WILL BUILD IN BEHIND THIS LOW FOR WEDNESDAY AND THURSDAY...WITH FAIR AND SEASONABLE HIGH TEMPERATURES DURING THE DAY AND COOLER THAN CLIMO LOW TEMPERATURES AT NIGHT. WARMER CONDITIONS WILL RETURN FOR FRIDAY AND THE BEGINNING OF THE WEEKEND ALONG WITH THE NEXT CHANCE FOR SHOWERS AND THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. 17-GOULD
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 10, 7:34 PM CDT | River Flood Warning | TAE | Calhoun, Franklin, Gulf, Liberty | 64 hr |
| Mar 11, 4:12 AM CDT | Fire Weather Watch | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 9 hr |
| Mar 11, 1:38 PM CDT | Fire Weather Watch | TAE | Calhoun, Dixie, Gadsden, Holmes, Jackson, Jefferson and 7 more | 25 hr |
Nearby
Red Flag Warnings in Florida, 2008Every red flag warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.